# SDR DALA102773307

- Difficulty date: January 28, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 26,258 hours, 3,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Broken
- Location: R4 Door Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND DOOR 4R DAMPER ON EMERGENCY OPENING CYLINDER BROKEN.  MX R & R DAMPER AND EMERGENCY CYLINDER.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.
